MathSciNet Relay Station
MathSciNet bibliographic data
MR1939089 35J60 (35B05 35R45)
Taliaferro, Steven D. Local behavior and global existence of positive solutions of $au^\lambda\leq-\Delta u\leq u^\lambda$. Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002), no. 6, 889–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement